# SDR 2007FA0000562

- Difficulty date: June 29, 2007
- Submitted: July 5, 2007
- Operation: General aviation
- Aircraft: N1328N
- Make and model: Cessna T182T
- Aircraft serial: T18208403
- Engine: Lyc TIO540A1A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Line
- Part number: AE3663162J0230
- Condition: Cracked
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

30 DEGREE FITTING HAS CRACK ON WRENCH FLAT.  (K)
